# SDR ZZDA2008090

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 27, 28, AND 29 EMERGENCY PATH LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRES AT QUICK DISCONNECTS AT ROWS 27, 28, AND 29 IAW SWPM 20-31-00.  OPS CHECK NORMAL IAW AMM 33-51-00.
